# SDR FDEA201102040473

- Difficulty date: February 4, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 42,364 hours, 21,823 cycles
- Engine: Pwa PW4158
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE BURNED 1.5 QTS PER HOUR, THE  FIRST 2.5 HRS.  AIRCREW RECORDED ENGINE READINGS EACH 30 MINUTES IN FLIGHT.  THE NR 2 ENG APPEARED NORMAL.  MECHANIC SERVICED NR 1 ENGINE (3 QTS ADDED) TO FULL.  PERFORMED GVI OF NR 1 ENGINE COWLING, DRAIN MAST AND TAILPIPE FOR EVIDENCE OF OIL LEAKAGE, NONE NOTED.  ENGINE  APPROVED FOR REMOVAL DUE TO HIGH OIL CONSUMPTION.  COMPLIED WITH NR 1 ENGINE FUEL SYSTEM ON WING PURGING.  ENGINE REMOVED DUE TO HIGH OIL CONSUMPTION.
